# SDR UALA2013060303846

- Difficulty date: May 31, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,175 hours, 23,431 cycles
- Engine: Pwa PW2040
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 49
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HUNG START BEFORE STARTER CUTOUT.   REPLACED STARTER AND VALVE IAW AMM.
